If you need an accessible version of this item please contact JSTOR User Support

In Defense of the Principle for Deducibility of Justification

Michael K. Hooker
Philosophical Studies: An International Journal for Philosophy in the Analytic Tradition
Vol. 24, No. 6 (Nov., 1973), pp. 402-406
Published by: Springer
Stable URL: http://www.jstor.org/stable/4318810
Page Count: 5
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
In Defense of the Principle for Deducibility of Justification
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[402]
    [402]
  • Thumbnail: Page 
403
    403
  • Thumbnail: Page 
404
    404
  • Thumbnail: Page 
405
    405
  • Thumbnail: Page 
406
    406